# SDR FDEA200909093275

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5170U40
- Condition: Corroded
- Location: Bs 353-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 353 TO BS 365, LBL 60 FLOOR SUPPORT "U" CHANNEL CORRODED.  MAIN CABIN BS 353 TO BS 365, LBL 60 FLOOR SUPPORT "U" CHANNEL REMOVED AND REPLACED IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
